Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Nikolai Chernov and Roberto Markarian
Title: Chaotic billiards
Additional book information: Mathematical Surveys and Monographs, Vol. 127, American Mathematical Society, Providence, RI, 2006, xii+316 pp., ISBN 0-8218-4096-7, US $85.00

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Leonid Bunimovich
Affiliation: Georgia Institute of Technology
Journal: Bull. Amer. Math. Soc. 46 (2009), 683-690
DOI: https://doi.org/10.1090/S0273-0979-09-01234-8
Published electronically: March 23, 2009
Review copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.